On a lattice-theoretical theorem of a kind similar to Grushko’s theorem
Doklady Akademii Nauk, Tome 138 (1961) no. 5, pp. 994-997
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_5_a1,
author = {M. M. Glukhov},
title = {On a lattice-theoretical theorem of a kind similar to {Grushko{\textquoteright}s} theorem},
journal = {Doklady Akademii Nauk},
pages = {994--997},
year = {1961},
volume = {138},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_5_a1/}
}
M. M. Glukhov. On a lattice-theoretical theorem of a kind similar to Grushko’s theorem. Doklady Akademii Nauk, Tome 138 (1961) no. 5, pp. 994-997. http://geodesic.mathdoc.fr/item/DAN_1961_138_5_a1/